The Nielsen coincidence theory on topological manifolds

Tom 143 / 1993

Jerzy Jezierski Fundamenta Mathematicae 143 (1993), 167-178 DOI: 10.4064/fm-143-2-167-178

Streszczenie

We generalize the coincidence semi-index introduced in [D-J] to pairs of maps between topological manifolds. This permits extending the Nielsen theory to this class of maps.

Autorzy

  • Jerzy Jezierski

Przeszukaj wydawnictwa IMPAN

Zbyt krótkie zapytanie. Wpisz co najmniej 4 znaki.

Przepisz kod z obrazka

Odśwież obrazek

Odśwież obrazek